# SDR AU960541

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 207
- Engine: Cont IO520F
- Propeller: Hartzl PHCC3YF1
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Engine (Reciproc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE FAILED - AIRCRAFT CRASHED - SUSPECT ENGINE STARVED OF FUEL DURING RH TURN
